# SDR ASAA0956648

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 10,198 hours, 2,925 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN DESCENT THRU 14000 WHILE IN VNAV/LNAV DESCENT AUTO WAS DOING NORMAL TRIMMING BUT MAKING A CLICK CLACK NOISE ON EACH ROTATION DISENGAGES TRIM WORKED SMOOTHLY NO NOISE, NORMAL AT 7000 RE-MESSAGE AUTOPILOT IT TRIMMED SMALL AMOUNTS USED BUT SAME CLICK CLACK NOISE NO BINDING! NOTICED DISCONNECTED A/P NORMAL SMOOTH TRIM TO L/D.  PERFORMED TASK 22 11 81 710 801 STAB TRIM MOTOR TEST.  TEST NORMAL NO ABNORMAL NOISE HEARD DURING TEST.  GVI DURING TEST NO NOISE ON INTERFERENCE NOTED.  NO HISTORY 90 DAYS.  GVI CHAIN CABLE PULLEYS AND DRUM UNDER CP EVERYTHING NORMAL NO NOISE OR INTERFERENCE.  SEAMC CONTACTED.
